Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

D. Castorina - C. Mantegazza

Ancient solutions of superlinear heat equations on Riemannian manifolds

created by root on 01 Aug 2017
modified on 18 Feb 2021

[BibTeX]

Published Paper

Inserted: 1 aug 2017
Last Updated: 18 feb 2021

Journal: Comm. Cont. Math.
Volume: 23
Number: 3
Pages: 2050033 (16 pages)
Year: 2021

ArXiv: 1708.00312 PDF

Abstract:

We study some qualitative properties of ancient solutions of superlinear heat equations on a Riemannian manifold, with particular interest in positivity and constancy in space.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1